I seem to be one of the few people on this planet if not the only person on earth who has developed this extremely rare condition following a recreational drug overdose which has left me with very unusual neurological damage and symptoms that are so odd and twisted that I may never find a full diagnosis for and also face further complications with scepticism due to the rarity and unexplainable nature of my condition.
What is one to do when they are absoloutely certain without a doubt that they dont have any psychological related, anxiety, depression or any psychosamatic issues yet their neurological damage has activated parts of their autonomic nervous system as a result of "Autonomic Dysfunction" (Dysautonomia) and because of this they share some of the physical common traits with psychosamatic illneses although they lack the emotional component found in anxiety related illneses. Furthermore my attempts to find a diagnosis are further overshadowed by the fact that my condition is so rare that the symptoms that cant be explained get quickly labeled as "Post Traumatic Stress Disorder or Conversion and Somatization Disorders".
The only way I can get help is to prove myself but I am not sure how to do this, especially to new doctors. Ironically the only psychological stress and anxiety related problem I am now begining to develop is due to the stress from dealing with sceptical people and years of frustration they have caused me by prolonging my diagnosis and the feeling of helplesness faced with such a rare cruel illness.
My problem is so complicated that I fear if I didnt explain it properly I would be greatly misunderstood yet the complexity of it all is so intense that I cannot sum it up in a few words but I will attempt to do so and I hope you guys can overlook any vague explanations.....
It all started suddenly overnight 9 years ago when I overdosed on a combination of the party drugs Meth and Ecstacy during sexual activity, previously I had been using these drugs at rave party's without any previous problem or side effects. The Overdose resulted in severe life threatening hyperthermia where I only survived after being treated with cooling measures in hospital. The very first thing I noticed after my recovery from hospital was that I was now left with unusal symptoms from the overdose which were...a constant daily overheating / fevers, inability to engage in sexual activity due to severe involuntary muscle spasms from arousal and hyperthermia and irregularity in heart from further sexual activity, and also an allergic type reaction to all recreational drugs which later made any further attempts to use these drugs impossible as any attempt resulted in hyperthermia.
It seemed the overdose had somehow triggered this and the hyperthermia had damaged my hypothalamus responsible for my body's temperature control causing me to overheat constantly everyday for the past 9 years and I believe the fact that it happened during sex initially whilst the brain was flooded with certain hormones only complicated the damage further.
Despite my newfound allergy to recreational drugs I idiotically and wrecklessly perceeded to trial them in the following weeks after my release from hospital, I would take the smallest amount and then spend the entitre night under a cold shower due to the intense hyperthermia I would develop, wasnt long before things went from bad to worse during what was to be my last trial with drugs I found myself with severe chest pains unable to move along with hyperthermia. This time it was permanent as the symptoms become chronic and persisted everyday in the months to follow and I had now developed a full blown condition which soon after became diagnosed for as being "Autonomic Neuropathy / Dysfunction and P.O.T.S. (Postural Orthastatic Tachycardia Syndrome). But this was only a partial disagnosis as for most of my symptoms still remain undiagnosed.
Most people with P.O.T.S and Multiple Sclerosis have heat intolerance but with me its actual severe overheating mainly because my Dysautonomia dveloped after a drug overdose which is not documented in literature othe rthan myself. For the first 10 months I was unable to go out into the sun and spent everyday indoors trying to cool down infront of a cooling air conditioner, even now in winter I require additional cooling, I carry a water bottle spray everywhere and wear a cooling vest, any sexual activity further distrupts my body temperature and results in hyperthermia, I have emberasingly been to ER several times after sexual activity where they found abnormally high temperatures above 38c due to my overheating.
Furthermore I have also developed a major chemical sensitivity following the overdose 9 years ago which makes it impossible even today when I try to take painkillers for chronic pain. I have tried every painkiller out there and had adverse reactions for each one ranging from respiratory depression, difficulty swallowing, rash, irregular heart, increased high blood pressure and hyperthermia. Ive seen many specialists but no one knows why Ive developed a reaction to such a broad spectrum range of anelgesics and stimulants. This is uncommon and again very rare even within Dysautonomia even though most have chemical sensitivity its not as broad as mine.
I've really messed myself up and I cant find anyone to help me or work out what areas I've exactly damaged, they only been able to diagnose the Dysautonomia but everything else remains a mystery. I find it so difficult trying to convince new doctors that none of its in my head and telling them that I'm calm, relaxed and that there is no emotional thoughts in my head whatsoever even when my symptoms become exteremely severe just dosent seem to be enough for them. What do I do? Please someone help me.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?